# SDR DALA2015121207575

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 62,221 hours, 45,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAS .5" LONG CRACK THRU FASTENER HOLE IN LAP SEAM AT BS 1361, L14R. REPAIRED IAW ER/A 542121-14, REV ORIGINAL.
